Hep C Drug Linked to Fatal Skin Reactions

From medpagetoday.com Published at December 19, 2012 Views 302 Comments 1

The oral hepatitis C drug telaprevir (Incivek) will now carry a boxed warning about potentially fatal skin reactions in the wake of multiple deaths, its manufacturer said Wednesday. According to a statement from Vertex Pharmaceuticals, "Fatal cases of serious skin reactions have been reported in patients with progressive rash and systemic symptoms who continued to receive Incivek combination treatment after a serious skin reaction was identified."

Read the full article at medpagetoday.com Bullet-go

  • Report Report as inappropriate
  • Share
    Email Email
    Print Print Twitter Twitter
    Facebook Facebook

Comments (1 comment)

Add your comment Reply Down
John Lavitt
John LavittPA December 21, 2012 at 7:58 pm   

It is essential to realize that teleprevir is a first generation Protease Inhibitor. Like the first generation HIV drugs, there have been serious problems, but the newest generation of drugs on the verge of FDA approval are much better. This is why warehousing of patients by medical providers is taking place because they know how much better the next generation of treatments are going to be. There is hope!